# SDR CA090130002

- Difficulty date: January 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 9,450 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: 3661
- Condition: Improper Part
- Location: Mlg Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCIDENT INVESTIGATION ALLEGATIONS WERE MADE THAT THE AMO SIGNED A MX RELEASE FOR WORK ON AN ACFT THAT HAD UNAPPROVED PARTS.  DURING THE AMO`S INVESTIGATION IT BECAME APPARENT THAT MOST FLOAT EQUIPPED ACFT HAVE FLOAT BALLS THAT ARE UNAPPROVED.  A LETTER HAS BEEN WRITTEN  IDENTIFYING THE SERIOUS NATURE OF THE UNAPPROVED BALLS.
